advertisement
Question
Posted by: KC | 2008/07/28

B5 Acne Treatment

Hi Doc,

I have read about the Clear Skin B5 product for treating acne. Are you fimiliar with this product?

My acne started a year ago when I changed contraceptives and then used antibiotics after an operation. Since then I have also had problem with my digestive system. So this might be the cause of my acne.

I have tried Tetralysil and also Omega 3& 6, Flaxseed, Coconut Oil, Primrose and Zinc, to no avail.

I would like an opinion on B5 and also how to tackle my digestive problems?

Please help.

KC

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear KC
the problem may be the hormones in the current contraception - rather see a dermatologist first as changing this may make a big difference. Try using fybogel orange 1 daily and taking probiotics 1 three times a day for the digestive problems?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement